# SDR SCNA20240309065

- Difficulty date: January 6, 2024
- Submitted: March 9, 2024
- Operation: Air carrier
- Aircraft: N5261A
- Make and model: Boeing 737-83N
- Aircraft serial: 32348
- Aircraft time: 67,196 hours, 39,772 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 747-767 Rbl20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FROM STA 747 TO STA 767 AT RBL20 INTERCOSTAL WITH CRACK.   REPLACED INTERCOSTAL AFT CARGO COMPARTMENT FROM STA 747 TO STA 767 AT RBL 20 I.A.W BOEING 737-800 BCF SRM 51-10-02 PARAG 9.
